# SDR SWAA002286

- Difficulty date: November 9, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 52,139 hours, 25,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STR CLIP CORRODED AT BS 867, STR 25L.  REMOVED AND REPLACED STR CLIP PER SRM.
